Liu, Ying - The Laplacian spread of Cactuses

dmtcs:488 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3
The Laplacian spread of Cactuses

Authors: Liu, Ying

Connected graphs in which any two of its cycles have at most one common vertex are called cactuses. In this paper, we continue the work on Laplacian spread of graphs, and determine the graph with maximal Laplacian spread in all cactuses with n vertices.


Source : oai:HAL:hal-00990441v1
Volume: Vol. 12 no. 3
Section: Combinatorics
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: Cactus,Laplacian spread,Laplacian eigenvalues,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 33 times.
This article's PDF has been downloaded 87 times.